# SDR 2024F00199

- Difficulty date: August 4, 2024
- Submitted: August 22, 2024
- Operation: General aviation
- Aircraft: XAAMS
- Make and model: Boeing 737-800
- Aircraft serial: 43661
- Aircraft time: 33,331 hours, 12,512 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DOES NOT ARM
